← Return to Do side effects to new anti-anxiety meds get better over time?Discussion
Do side effects to new anti-anxiety meds get better over time?Depression & Anxiety | Last Active: Jul 28, 2022 | Replies (10)
Comment receiving replies
Replies to "I am taking Prozac and am having difficulty falling and staying asleep, stomach upset, headaches, gas,..."
I'm sorry to hear of the digestive and sleep problems you are having while taking Prozac. I agree with what has been said before that you need to talk with your prescribing doctor to see if a change in meds might be helpful.
The length of time you've been taking Prozac, as well as the dosage are both important factors. Also, the time of day that you take the medicine can be an issue.
It does take a while for our body and mind to get used to a new medication, so talk to your doctor (or pharmacist) and see what is typical.
Will you post again and let me know how you are doing?